A problem of D. H. Lehmer and its generalization (II)
Compositio Mathematica, Tome 91 (1994) no. 1, pp. 47-56
Cet article a éte moissonné depuis la source Numdam
partie précédente
On a problem of D. H. Lehmer and its generalization
@article{CM_1994__91_1_47_0,
author = {Wenpeng, Zhang},
title = {A problem of {D.} {H.} {Lehmer} and its generalization {(II)}},
journal = {Compositio Mathematica},
pages = {47--56},
year = {1994},
publisher = {Kluwer Academic Publishers},
volume = {91},
number = {1},
mrnumber = {1273925},
zbl = {0798.11001},
language = {en},
url = {http://geodesic.mathdoc.fr/item/CM_1994__91_1_47_0/}
}
Wenpeng, Zhang. A problem of D. H. Lehmer and its generalization (II). Compositio Mathematica, Tome 91 (1994) no. 1, pp. 47-56. http://geodesic.mathdoc.fr/item/CM_1994__91_1_47_0/